MathSciNet Relay Station
MathSciNet bibliographic data
MR2427053 (2009g:13018) 13D02 (13C14 13H15)
Boij, Mats; Söderberg, Jonas Graded Betti numbers of Cohen-Macaulay modules and the multiplicity conjecture. J. Lond. Math. Soc. (2) 78 (2008), no. 1, 85–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement